# SDR 2025FA0000105

- Difficulty date: February 11, 2025
- Submitted: February 14, 2025
- Operation: General aviation
- Aircraft: N834AT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496314
- Aircraft time: 5,319 hours
- Engine: Lyc LO360A1H6
- Engine time: 2,245 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4302
- Part serial: 22110885
- Condition: Contaminated
- Part time: 256 hours
- Component: Rotor Shaft, Champion
- Component part number: M3513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAGNETO ROTOR SHEARED, THE MAGNETO DROPS DURING A CHECK WERE FOUND TO BE VERY HIGH. WHEN THE MAGNETO WAS REMOVED FROM THE ENGINE IT WAS FOUND THAT THE ROTOR SHAFT HAD COMPLETELY SHEARED.
